# SDR FDEA2020022870406

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Clg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: CENTER LANDING GEAR WHEEL WELL LEFT HAND BULKHEAD APPROXIMATE   STATION 1381, FEED THRU DOUBLER FOUND CRACKED. CENTER LANDING GEAR WHEEL WELL LEFT HAND BULKHEAD APPROXIMATE STATION 1381,   CRACKED DOUBLER REMOVED AND INSTALLED WITH FABRICATED DOUBLER AS PER SRM 51-  33-01-OG. DOUBLER FABRICATED AS PER DOUGLAS DRAWING AEA0526 REVISION NC. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
